Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 390720, 9 pages
http://dx.doi.org/10.1155/2011/390720
Research Article

Fixed-Point Theory on a Frechet Topological Vector Space

1Departement de Mathématiques, Faculté des Sciences de Gafsa, Université de Gafsa, Cite Universitaire Zarrouk, Gafsa 2112, Tunisia
2Departement de Mathématiques, Faculté des Sciences de Sfax, Université de Sfax, Route de Soukra Km 3.5, B.P.1171, Sfax 3000, Tunisia

Received 6 December 2010; Revised 14 February 2011; Accepted 15 February 2011

Academic Editor: Genaro Lopez

Copyright © 2011 Afif Ben Amar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. A. Burton, “A fixed-point theorem of Krasnoselskii,” Applied Mathematics Letters, vol. 11, no. 1, pp. 85–88, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. T. A. Burton and C. Kirk, “A fixed point theorem of Krasnoselskii-Schaefer type,” Mathematische Nachrichten, vol. 189, pp. 23–31, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. B. C. Dhage, “Local fixed point theory for the sum of two operators in Banach spaces,” International Journal on Fixed Point Theory, Computation and Applications, vol. 4, no. 1, pp. 49–60, 2003. View at Google Scholar · View at Zentralblatt MATH
  4. M. A. Krasnosel'skiĭ, “Two remarks on the method of successive approximations,” Uspekhi Matematicheskikh Nauk, vol. 10, no. 1(63), pp. 123–127, 1955. View at Google Scholar
  5. G. L. Cain, Jr. and M. Z. Nashed, “Fixed points and stability for a sum of two operators in locally convex spaces,” Pacific Journal of Mathematics, vol. 39, pp. 581–592, 1971. View at Google Scholar · View at Zentralblatt MATH
  6. A. B. Amar, A. Jeribi, and M. Mnif, “On a generalization of the Schauder and Krasnosel'skii fixed points theorems on Dunford-Pettis spaces and applications,” Mathematical Methods in the Applied Sciences, vol. 28, no. 14, pp. 1737–1756, 2005. View at Publisher · View at Google Scholar
  7. A. B. Amar and M. Mnif, “Leray-Schauder alternatives for weakly sequentially continuous mappings and application to transport equation,” Mathematical Methods in the Applied Sciences, vol. 33, no. 1, pp. 80–90, 2010. View at Google Scholar · View at Zentralblatt MATH
  8. V. M. Sehgal and S. P. Singh, “On a fixed point theorem of Krasnoselskii for locally convex spaces,” Pacific Journal of Mathematics, vol. 62, no. 2, pp. 561–567, 1976. View at Google Scholar · View at Zentralblatt MATH
  9. R. E. Edwards, Functional Analysis. Theory and Applications, Holt, Rinehart and Winston, New York, NY, USA, 1965.
  10. J.-L. Clerc and Y. C. De Verdière, “Compacité faible dans les espaces localement convexes; applications aux espaces C(K) et L1(μ),” Séminaire Choquet. Initiation à l'Analys, vol. 7, no. 2, 1967-1968. View at Google Scholar
  11. C. D. Aliprantis and K. C. Border, Infinite Dimensional Analysis: A Hitchhiker's Guide, Cataloging-in-Publication Data. Library of Congress Control Number: 2006921177.
  12. A. Tychonoff, “Ein Fixpunktsatz,” Mathematische Annalen, vol. 111, no. 1, pp. 767–776, 1935. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. W. W. Taylor, “Fixed-point theorems for nonexpansive mappings in linear topological spaces,” Journal of Mathematical Analysis and Applications, vol. 40, pp. 164–173, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. D. W. Boyd and J. S. W. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458–464, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH